MAUDE Adverse Event Report: SYNTHES BRANDYWINE PRODISC C US IMPLANT MEDIUM 6MM; PROSTHESIS, INTERVERTEBRAL DISC

SYNTHES BRANDYWINE PRODISC C US IMPLANT MEDIUM 6MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number 09.820.026S
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that a patient was implanted with a prodisc c device at level c5-6 on (b)(6) 2021.The implant was removed on (b)(6) 2023.No stated reason for removal was provided, x-ray images were provided.A dhr review could not be completed as synthes was the manufacturer of this device and the dhr was not available from them.Complaint trending found that the rate of complaints was within the level defined in the risk documentation.A review of the risk assessment found that the harm associated with the complaint is identified and mitigated to a level where the benefits outweigh the risks.The implant was returned to exponent and will be evaluated under their standard prodisc c device evaluation protocol, report number (b)(4).No indication for the cause of the pdc removal was determined, the complaint investigation outcome is unknown.The submission is 1 of 1 devices involved in this event.
 
Event or Problem Description
A patient was implanted with a prodisc c device at level c5-6 on (b)(6) 2021.The implant was removed on (b)(6) 2023.No stated reason for removal was provided, x-ray images were provided.

Brand Name
PRODISC C US IMPLANT MEDIUM 6MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
SYNTHES BRANDYWINE
1303 goshen parkway
west chester PA 19380
Manufacturer (Section G)
SYNTHES BRANDYWINE
1303 goshen parkway
west chester PA 19380
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key17049194
Report Number3007494564-2023-00031
Device Sequence Number6993787
Product Code MJO
UDI-Device Identifier10705034763736
UDI-Public10705034763736
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model Number09.820.026S
Device Catalogue NumberN/A
Device Lot NumberH624418
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2023
Initial Report FDA Received Date06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexFemale